MathSciNet Relay Station
MathSciNet bibliographic data
MR322515 (48 #877) 46K05
Tiller, Wayne $P$-commutative Banach $\sp{\ast} $-algebras. Trans. Amer. Math. Soc. 180 (1973), 327–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement